| Catalog Number |
364356 |
| Medical Device Problem Code |
Illegible Information (4050)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1.Initial reporter facility name: (b)(6).H.6.Investigation summary: material #: 364356 lot/batch #: 3087296 bd had not received samples, but 1 photo was provided for investigation.The photo was reviewed and the indicated failure mode for defective scale markings was observed.Additionally, 10 retention samples from bd inventory were evaluated by visual examination and the issue of defective scale markings was not observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode defective scale markings.Bd was not able to identify a root cause for the indicated failure mode.H3 other text : see h.10.
Event or Problem Description
It was reported that prior to use of bd a-line¿, the scale was distorted.No patient impact reported.